# SDR IPXA10562082

- Difficulty date: August 6, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N20011
- Condition: Gouged
- Location: Bs 820 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, STRINGER CLIP TO BE GOUGED, BS 820, STR 10L.  R & R STRINGER CLIP AT BS 820, STR 10L IAW SRM 51-40-02-0G.
